# SDR SWAA2022111663307

- Difficulty date: October 22, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CORNER OF SCUFF PLATE IN THE AFT CARGO COMPARTMENT.   REPAIRED THE SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1, PARAGRAPH 4.B,  STEPS 2 - 7, AND BAC 5975.
